MAUDE Adverse Event Report: CARBOFIX ORTHOPEDICS LTD. PICCOLO COMPOSITE DISTAL FEMUR PLATE; BONE PLATE

CARBOFIX ORTHOPEDICS LTD. PICCOLO COMPOSITE DISTAL FEMUR PLATE; BONE PLATE
Model Number Distal Femur Plate
Medical Device Problem Codes Failure To Adhere Or Bond (1031); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/21/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Examination of the involved plate revealed that the recess intended for handle connection was located with a 0.1 mm offset; this results in a difficult (although possible) plate-handle connection.Following investigation of the case, it was concluded that the reported case was a result of a manufacturing fault.This report is submitted following an fda inspection at the manufacturer facility.
 
Event or Problem Description
During operation, it was difficult to connect a piccolo composite distal femur plate and its handle (outside the patient body).Another plate was used.

Brand Name
PICCOLO COMPOSITE DISTAL FEMUR PLATE
Common Device Name
BONE PLATE
Manufacturer (Section D)
CARBOFIX ORTHOPEDICS LTD.
11 ha'hoshlim street
herzeliya, 46724 11
IS  4672411
MDR Report Key6833780
Report Number9615128-2017-00012
Device Sequence Number1430649
Product Code HRS
UDI-Device Identifier07290109335230
UDI-Public(01)07290109335230(17)210201(10)90871
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K143496
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date02/01/2021
Device Model NumberDistal Femur Plate
Device Catalogue NumberDFELN1810
Device Lot Number90871
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/01/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2016
Initial Report FDA Received Date08/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR